# SDR COMA0560696

- Difficulty date: December 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 7,485 hours, 6,476 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: D18ZZA
- Condition: Overheated
- Location: Avionics Bay
- Part time: 7,485 hours, 6,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5029- ENROUTE CVG-ACY CREW DETECTED AN ELECTRICAL OVERHEAT SMELL FOLLOWED BY AC BUS 1 CAUTION MESSAGE, LEFT AUTO TRANSFER FAIL, GENERATOR 1 OFF CAUTION, STAB TRIM AND MACH TRIM CAUTIONS, EFIS COMP MON WITH IAS YELLOW ON AIRSPEED AND AUTOPILOT NOSE UP TRIM CAUTION. CREW DECLARED AN EMERGENCY AND DIVERTED TO CMH, FLIGHT LANDED WITHOUT INCIDENT. (NO VISIBLE SMOKE IN COCKPIT OR CABIN). FOUND 1K4XD - AC UTILITY BUS #1 RELAY TO BE THE ROOT CAUSE OF ELECTRICAL OVERHEAT SMELL. REPLACED RELAY AND SURROUNDING ELECTRICAL COMPONENTS/WIRING.
